# SDR DALA14033033221

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 17-19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING AT FRAMES 17-19.  REPLACED CENTER FITTING IAW SRM 51-72-11 AND DWG D531 12109.
